BibTeX record: journals/jal/DengLZZ03

download as .bib file

@article{DBLP:journals/jal/DengLZZ03,
  author    = {Xiaotie Deng and
               Guojun Li and
               Wenan Zang and
               Yi Zhou},
  title     = {A 2-approximation algorithm for path coloring on a restricted class
               of trees of rings},
  journal   = {J. Algorithms},
  year      = {2003},
  volume    = {47},
  number    = {1},
  pages     = {1--13},
  url       = {http://dx.doi.org/10.1016/S0196-6774(03)00003-8},
  doi       = {10.1016/S0196-6774(03)00003-8},
  timestamp = {Thu, 02 Oct 2014 19:06:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/DengLZZ03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}